# SDR DALA1108149857

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON AFT SIDE OF REAR SPAR OTBD SUPPORT ANGLE CRACKED APPROX 1 INCH. REMOVED SUPPORT ANGLE IAW SRM 51-30-5 & 51-30-1 AND INSTALLED NEW SUPPORT ANGLE IAW SRM 51-30-1 & 51-30-5 & DWG 9915500, REV K.
